# SDR SIMA20251120013

- Difficulty date: November 20, 2025
- Submitted: December 8, 2025
- Operation: Air carrier
- Aircraft: N257NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000674
- Aircraft time: 22,024 hours, 14,737 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 17066201001
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR CLIP CORRODED ON AFT SIDE ON FRAME FR88 BETWEEN STRINGERS 23L AND 21L. (MAJOR REPAIR)) (LEVEL 2 CORROSION). SHEAR CLIP ON FRAME 88 BETWEEN STRINGER 23L AND 21L HAS 100% MATERIAL LOSS. LOCATED AND DRILLED NEW SHEAR CLIP PN: 170-66201-001 IAW EMBRAER 175 SRM 51-40-02. TOPCOATED SHEAR CLIP IAW E-175 SRM 51-23-06, ENVOY ETN-EJ-51-015. REMOVED AND REPLACED SHEAR CLIP ON FRAME 88 BETWEEN STRINGER 23L AND 21L IAW EMB-175 SRM 51-40-08. LEVEL 2 CORROSION
